Homology, Homotopy and Applications

Volume 18 (2016)

Number 1

Bimodules and natural transformations for enriched $\infty$-categories

Pages: 71 – 98

DOI: http://dx.doi.org/10.4310/HHA.2016.v18.n1.a5

Author

Rune Haugseng (Max-Planck-Institut für Mathematik, Bonn, Germany)

Abstract

We introduce a notion of bimodule in the setting of enriched $\infty$-categories, and use this to construct a double $\infty$-category of enriched $\infty$-categories where the two kinds of 1-morphisms are functors and bimodules. We then consider a natural definition of natural transformations in this context, and show that in the underlying $(\infty,2)$-category of enriched $\infty$-categories with functors as 1-morphisms the 2-morphisms are given by natural transformations.

Keywords

enriched $\infty$-category, bimodule

2010 Mathematics Subject Classification

18D05, 18D20, 55U40

Full Text (PDF format)